Matematicki Vesnik

Vol. 62, No. 1, 2010 · Contents

A. Melman:
Fractional double Newton step properties for polynomials with all real zeros

M. K. Bose, A. Mukharjee:
On bitopological full normality

H. Chandra, B. Singh:
Extremal non-compactness of weighted composition operators on the disk algebra

M. K. Aouf:
On certain multivalent functions with negative coefficients defined by using a differential operator

J. Meng, Y. Chu, X. Tang:
The Schur-harmonic-convexity of dual form of the Hamy symmetric function

R. G. Vyas:
On variation topology

A. O. Mostafa:
Certain subclasses of analytic functions defined by a family of linear operators

M. R. Dostanic:
Cauchy operator on Bergman space of harmonic functions on unit disk

M. Matejdes:
Quasi continuous selections of upper Baire continuous mappings

Y-K. Song, Y-Y. Zhang:
Some remarks on almost Lindelöf spaces and weakly Lindelöf spaces

A. Esi:
On a class of sequences related to the $l^p$ space defined by a sequence of Orlicz functions

[Journal Home] [All Journals] [ELibM Home] [EMIS Home]

Publication date for the electronic files: 25 Jan 2010. Last modified: 23 February 2010.

© 2010 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition